# SDR DALA2021120607520

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 HIDDEN DISCREPANCY AFTER SIDE PANEL REMOVAL FROM STA 1310 TO 1410 FOUND ELONGATED HOLES ON INTERCOSTAL BETWEEN STA 1360 AND STA 1380, BETWEEN STR 28LH AND 27LH AT AFT CARGO COMPARTMENT, IN REFERENCE TO NRC 0258. CORRECTIVE ACTION: SUMMARY OF NRC 00725. INTERCOSTAL WAS REPAIRED PER B757-200 SRM. (2037332)
